# SDR FDEA201801030005

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 33,050 hours, 17,750 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 1991M70G01
- Condition: Loose
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

VERY SHORTLY AFTER LEVEL OFF,  AT FL330,  THE NR 1 ENGINE FIRE WARNING DISPLAYED.  BEFORE INITIATING PROCEDURES,  THE WARNING DISAPPEARED WITHIN A SHORT PERIOD, LESS THAN 10 SECONDS, THE WARNING DISPLAYED AGAIN AND REMAINED ILLUMINATED.   COMPLIED WITH THE PROPER PROCEDURES AND DIVERTED TO LAND.   FOUND THE NR 1 ENGINE LT UPPER HP RECOUP DUCT UPPER COUPLING LEAK DETECTING FOIL BLOWN OFF,  ALSO FOUND PRESSURE REGULATOR VALVE LEAKING USING APU AIR.  FOILED THE RECOUP TUBE COUPLING AND 7TH STAGE  TURBINE COOLING TUBE FLEXABLE COUPLINGS.  BLEEDS OPERATED NORMAL,  NO FIRE DETECTION INDICATION, OPENED COWLINGS FOUND ALL TUBEING LEAK DETECT FOIL NOT BLOWN,  NO LEAKS IAW MOCC.  REMOVED AND REPLACED THE LEFT  UPPER FIRE DETECTOR RAIL ASSY IAW MM 26-12-12-04-02, OPS TESTED GOOD IAW MM 26-12-00-05-02.
